# SDR DL764060634

- Difficulty date: August 6, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 20,157 hours, 6,810 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN PRESS CONTROLLER AUTO 1 AND AUTO 2 FAILED ON TAXI.  RESET BOTH PRESSURE CONTROLLERS.  ALL CHECKS NORMAL.
